Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from PCOS, thyroid. Tried all kinds of medicines. Having ovarian cysts, delayed periods. Treatment?

Hi! I am a 34 yr old woman..suffering fro PCOS and Thyroid since the last 9 + Yrs. I have tried everything from homeopathy, aleopathy...the pills gave me abnormal weight gain ..nothing seems to work they only give me temporary relief. Last may my ultrasoung reports showed my overiies having almost no cysts but since Jan this yr i am again having delayed periods and this month no period...i am in terrible pain...homeopathy is not working..should i take meprate? should i start insulin therapy ? what will be the side effects in both the cases?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hello shruti,

Thyroid and PCOS both are difficult to treat, as you are also suffering from more than 9 years.

But as per Ayurveda both has same origin of KAPHA dosha, Ayurveda Panchkarma Treatments like Vaman, Virechan & Basti karma would definitely help you. but for that you have to give detail of your reports, like ultrasound and thyroid reports.
I am sure you will get result with Ayurveda Panchkarma Treatments.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor